# SDR AALA20150326012

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 37,147 hours, 4,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK AT RT DOOR NR 2 CEILING M33097 FOUND INOPERATIVE.  REPLACED EMER POWER PACK AT RT DOOR NR 2 CEILING M33097.  INSTALLATION TESTED NORMAL IAW AMM33-51-06.
